MathSciNet Relay Station
MathSciNet bibliographic data
MR2176409 (2006g:41031) 41A21 (13P10)
Farr, Jeffrey B.; Gao, Shuhong Gröbner bases and generalized Padé approximation. Math. Comp. 75 (2006), no. 253, 461–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement